Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 29 October 2018

Theory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type Equations

Jean Akande1, Damien Kolawolé Kêgnidé Adjaï1 & Marc Delphin Monsia1

Journal of Mathematics and Statistics, Volume 14, Issue 1, pp. 232–240 · doi.org/10.3844/jmssp.2018.232.240

7,215 accesses3,934 downloads4 citations (Crossref)Metrics
Cite Check for updates

Abstract

A mathematical theory is developed through generalized Sundman transformation to show the existence of classes of quadratic Liénard type equations which admit exact and explicit general trigonometric solutions but with amplitude-dependent frequency. The application of the theory to compute also exact and explicit general periodic solutions to nonlinear differential equations like inverted Painlevé-Gambier equations in terms of trigonometric or Jacobian elliptic functions is highlighted by some illustrative examples.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Akande, J., Kêgnidé Adjaï, D. K. & Monsia, M. D. (2018). Theory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type Equations. Journal of Mathematics and Statistics, 14(1), 232–240. https://doi.org/10.3844/jmssp.2018.232.240

Licence
CC BY 3.0
Issue
Volume 14, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Theory of Exact Trigonometric Periodic Solutions to Quadratic Liénard Type EquationsJournal of Mathematics and Statistics · Volume 14, Issue 1 · pp. 232–240 · CC BY 3.0Download